MAUDE Adverse Event Report: COVIDIEN "SAFETY NEEDLE 23GX1 BULK, NS"; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN "SAFETY NEEDLE 23GX1 BULK, NS"; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 7777850310
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that a foreign material imbedded in the plastic on the one piece of component.Additional information received from the customer states the contamination is on the shield and the hub.The customer also mentioned that they cannot confirm that the particle wouldn't be on the fluid path.

Brand Name
"SAFETY NEEDLE 23GX1 BULK, NS"
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key8743971
Report Number1017768-2019-00652
Device Sequence Number11336900
Product Code FMI
UDI-Device Identifier10884521155534
UDI-Public10884521155534
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7777850310
Device Catalogue Number7777850310
Device Lot Number708401 OR 708141
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2019
Initial Report FDA Received Date06/28/2019
Patient Sequence Number1